# SDR SWAA111279

- Difficulty date: February 28, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 6,789 hours, 4,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER EMERGENCY EXIT LIGHT COVER MISSING.  INSTALLED COVER PER EA.
